Alert archive / Missouri / Wind Chill Advisories in 2007
Wind Chill Advisory 1, NWS St. Louis, MO
NWS St. Louis, MO issued this wind chill advisory at Feb 2, 2007, 3:37 PM CST for 4 counties in Missouri; Adams County, Brown County, Illinois. It took effect at Feb 3, 2007, 3:00 AM CST. It was in force for 39 min.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2007, 3:37 PM CST (21:37 UTC)
- In effect from
- Feb 3, 2007, 3:00 AM CST
- Expired
- Feb 3, 2007, 3:39 AM CST
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
Counties Adams County, IL, Brown County, IL, Knox County, MO, Lewis County, MO, Marion County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 161 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLSX 022137 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 337 PM CST FRI FEB 2 2007 ILZ095-096-MOZ018-019-026-027-031100- /O.NEW.KLSX.WC.Y.0001.070203T0900Z-070203T1800Z/ ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 337 PM CST FRI FEB 2 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 12 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 12 PM CST SATURDAY. ANOTHER ARCTIC COLD FRONT WILL MOVE INTO NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS BETWEEN 300 AM AND 600 AM SATURDAY MORNING. AIR TEMPERATURES BEHIND THE COLD FRONT WILL QUICKLY DROP TO BETWEEN ZERO AND 5 OR 6 DEGREES...WHILE THE WIND INCREASES TO 15 TO 25 MPH WITH HIGHER GUSTS. THIS WILL PRODUCE WIND CHILL READINGS IN BETWEEN 15 AND 20 DEGREES BELOW ZERO. THESE DANGEROUSLY LOW WIND CHILL READINGS WILL CONTINUE THROUGH THE MORNING. A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN 15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY... MAKING SURE THAT ALL EXPOSED SKIN IS COVERED. $$ CARNEY
1 follow-up statement
000 WWUS43 KLSX 030939 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 339 AM CST SAT FEB 3 2007 ILZ095-096-MOZ018-019-026-027-031045- /O.CAN.KLSX.WC.Y.0001.000000T0000Z-070203T1800Z/ ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 339 AM CST SAT FEB 3 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND CHILL ADVISORY. THE ARCTIC COLD FRONT HAS MOVED INTO NORTHEASTERN MISSOURI AND WEST CENTRAL ILLINOIS THIS MORNING. HOWEVER...TEMPERATURES HAVE NOT DROPPED OFF AS MUCH AS ORIGINALLY THOUGHT...DESPITE BREEZY NORTHWEST WINDS BEHIND THE FRONT. WIND CHILL INDICIES WILL BE IN THE ZERO TO MINUS 10 DEGREE RANGE THIS MORNING...ABOVE ADVISORY CRITERIA...SO THE ADVISORY HAS BEEN CANCELLED. $$ BYRD
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this wind chill advisory went out at Feb 2, 11:42 AM CST, 3 hours 55 minutes earlier.
Area forecast discussion, Feb 2, 11:42 AM CST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 1142 AM CST FRI FEB 2 2007 .DISCUSSION... NEXT IN A SERIES OF COLD FRONTS WILL MOVE SOUTHEAST THRU CWA BY MIDDAY...USHERING IN ANOTHER ROUND OF FLURRIES AND COLD TEMPS. THEN SFC RIDGE BRIEFLY BUILDS IN...BEFORE DRIFTING TO THE SE TONIGHT... AHEAD OF YET ANOTHER COLD FRONT THAT WILL SINK THROUGH THE REGION TONIGHT. THIS PATTERN WILL CONTINUE THROUGH SUNDAY...BEFORE EVEN STRONGER ARCTIC RIDGE BUILDS IN SUNDAY NIGHT AND MONDAY...WITH THE COLDEST TEMPS EXPECTED DURING THIS PERIOD. BEYOND MONDAY NIGHT...00Z GFS NOW DEVELOPING A STRONGER SFC LOW WITH NEXT WEATHER SYSTEM THAT WILL AFFECT AREA TUESDAY AND TUESDAY NIGHT. FOR NOW NOT REAL CONFIDENT WITH GFS/S HANDLING OF THIS SYSTEM...SO NO MAJOR CHANGES TO FORECAST. AS FOR REST OF EXTENDED NO MAJOR CHANGES MADE. BYRD && .AVIATION... FOR THE 18Z TAFS... BRIEF MVFR CIGS ASSOCIATED WITH A NARROW SNOW BAND HAVE PUSHED WELL SOUTH OF THE TAF SITES INTO SE MO AND SRN IL ATTM...LEAVING A FEW HIGH CLOUDS IN ITS WAKE. NOT ANTICIPATING MUCH CU DEVELOPMENT THIS AFTERNOON AS THE MODEL LOW LEVEL RH FIELDS...WITH THE EXCEPTION OF THE RUC...LOOK ERRONEOUSLY HIGH. MAIN FEATURE THIS AFTERNOON WILL BE A PERIOD OF GUSTY WINDS BUT EVEN THESE SHOULD DIMINISH SOME AS THE AFTERNOON PROGRESSES AND THE SURFACE HIGH CENTERED OVER THE PLAINS MOVES SOUTHEASTWARD. NEXT FEATURE OF INTEREST WILL BE ANOTHER REINFORCING ARCTIC COLD FRONT WHICH WILL PUSH ACROSS THE TAF SITES FROM NW TO SE IN THE 08Z-13Z TIME FRAME. THIS FRONT SHOULD BE PROCEEDED BY BAND OF MID CLOUDS WITH SOME LOWER CLOUDS AND GUSTY NW WINDS IN THE WAKE OF THE FRONT. CERTAINLY THE POTENTIAL EXISTS FOR A BRIEF SHOT OF SNOW IMMEDIATELY FOLLOWING THE FROPA. MY CONFIDENCE IN FORECASTING THIS AT THIS TIME RANGE IS LIMITED. THE GREATEST PROBABILITY FOR THIS WOULD BE ACROSS NE MO AND WCNTRL IL AND THUS HAVE CONTINUED A TEMPO GROUP FOR LIGHT SNOW LATE IN THE PERIOD. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Feb 2, 5:36 AM CST, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 536 AM CST FRI FEB 2 2007 ILZ095>097-MOZ018-019-026-027-034>036-031200- ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS- PIKE- 536 AM CST FRI FEB 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT STRONG NORTHWEST WINDS AND FALLING TEMPERATURES WILL CONTINUE TO MAKE FOR VERY LOW WIND CHILL VALUES EARLY THIS MORNING...WITH READINGS DIPPING INTO THE 5 TO 10 BELOW ZERO RANGE. ANOTHER COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT...WITH BELOW NORMAL TEMPERATURES AND GUSTY NORTHWEST WINDS. THIS WILL COMBINE TO PRODUCE BITTERLY COLD WIND CHILLS FROM MINUS 5 TO MINUS 15. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE ACROSS THE REGION ON SUNDAY WITH A SURGE OF ARCTIC AIR INTO THE AREA. BELOW NORMAL TEMPERATURES AND GUSTY NORTHWEST WINDS WILL COMBINE TO PRODUCE BITTERLY COLD WIND CHILLS AROUND MINUS 15 SUNDAY NIGHT AND AGAIN ON MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ058>060-064-065-069-070-074-079-098>102-MOZ041-042-047>052- 059>065-072>075-084-085-099-031200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-BOONE-AUDRAIN-MONITEAU-COLE- OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES- FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 536 AM CST FRI FEB 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER COLD FRONT WILL MOVE ACROSS THE REGION ON SUNDAY WITH A SURGE OF ARCTIC AIR INTO THE AREA. BELOW NORMAL TEMPERATURES AND GUSTY NORTHWEST WINDS WILL COMBINE TO PRODUCE BITTERLY COLD WIND CHILLS...PARTICULARLY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BYRD
Nearby
Wind Chill Advisories in Missouri, 2007Wind Chill Advisories in Illinois, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.